MathSciNet Relay Station
MathSciNet bibliographic data
MR1473680 15A60 (15A57)
Tam, Tin-Yau An extension of a convexity theorem of the generalized numerical range associated with ${\rm SO}(2n+1)$. Proc. Amer. Math. Soc. 127 (1999), no. 1, 35–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement